Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 187, Pages 3–21 (Mi tm1798)  

This article is cited in 4 scientific papers (total in 4 papers)

Application of integral representations of functions to interpolation of spaces of differentiable functions and Fourier multiplicators

O. V. Besov


Full text: PDF file (2402 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 187, 1–23

Bibliographic databases:
UDC: 517.5

Citation: O. V. Besov, “Application of integral representations of functions to interpolation of spaces of differentiable functions and Fourier multiplicators”, Investigations in the theory of differentiable functions of many variables and its applications. Part 13, Collection of articles, Trudy Mat. Inst. Steklov., 187, Nauka, Moscow, 1989, 3–21; Proc. Steklov Inst. Math., 187 (1990), 1–23

Citation in format AMSBIB
\Bibitem{Bes89}
\by O.~V.~Besov
\paper Application of integral representations of functions to interpolation of spaces of differentiable functions and Fourier multiplicators
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~13
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 187
\pages 3--21
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1006440}
\zmath{https://zbmath.org/?q=an:0724.46034|0707.46024}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 187
\pages 1--23


Linking options:
  • http://mi.mathnet.ru/eng/tm1798
  • http://mi.mathnet.ru/eng/tm/v187/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, “On Spaces of Functions of Variable Smoothness Defined by Pseudodifferential Operators”, Proc. Steklov Inst. Math., 227 (1999), 50–69  mathnet  mathscinet  zmath
    2. Besov O.V., “On function spaces defined by pseudo–differential operators”, Doklady Akademii Nauk, 367:6 (1999), 730–733  mathnet  isi
    3. Edmunds D.E., Kokilashvili V., Meskhi A., “On Fourier multipliers in weighted Triebel–Lizorkin spaces”, Journal of Inequalities and Applications, 7:4 (2002), 555–591  crossref  isi
    4. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:298
    Full text:67

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021